# SDR SIMA31821

- Difficulty date: October 18, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: S53578100200
- Condition: Corroded
- Location: Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE REPORTED THE LEFT MLG UPPER TRUNNION SUPPORT CORRODED ON TOP INBOARD SIDE.  MAINTENANCE BLENDED CORROSION IAW EO E1-53MR-260.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
